Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Statistical properties of random CO2 flux measurement uncertainty inferred from model residuals
Authors: Richardson, A. D.; Mahecha, M. D.; Falge, E.; Kattge, J.; Moffat, A. M.; Papale, D.; Reichstein, M.; Stauch, V. J.; Braswell, B. H.; Churkina, G.; Kruijt, B.; Hollinger, D. Y.
Date of Publication (YYYY-MM-DD): 2008-01-07
Title of Journal: Agricultural and Forest Meteorology
Volume: 148
Issue / Number: 1
Start Page: 38
End Page: 50
Document Type: Article
ID: 399432.0
Nonlinear dimensionality reduction: Alternative ordination approaches for extracting and visualizing biodiversity patterns in tropical montane forest vegetation data
Authors: Mahecha, M. D.; Martinez, A.; Lischeid, G.; Beck, E.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Ecological Informatics
Volume: 2
Start Page: 138
End Page: 149
Document Type: Article
ID: 348909.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.